My shot is due in three weeks, but I will not be taking it. I was just wondering if there was anyone who had taken depo previously and had slight cramping. I have been cramping on and off for the past 3 weeks. I wish that the shot didn't work and I would be pregnant, but we all know that won't happen, but seriously, is this a common side effect?
my last depo shot was due in Dec but i didnt take it and we decided to start TTC. while i was on it i had alot of cramps. and i was bleeding all the time i had my period more in those 6 months then i have had it for past few years.
my body is not yet back to normal but i have a wonderful Dr that is tring so hard to help us get pregnent. im at my last day of prevera because ironicly after i stopped the depo shot so did my period. so i should get it now in the next 3-5 days then i will start clomide(fertility drug) 5 days after my period to get me to ovulate. i wish you the best of luck. i wish someone had told me more about the depo shot b4 i took the 1st shot.
When I was on Depo the last 6 months that I was on it I cramped 3 weeks on the day before my next shot was due. Cramping is a common side affect. You really wouldn't believe all the things you are doing to your body being on depo. Depo screws every bit of you up and you think your doing a wonderful thing by protecting your self from an unwanted pregnancy. Search depo and you will find all the things it does to you. You will be amazed and in shock.. Atleast I was. Good luck to you on getting pregnant. It only took me 6 weeks off depo to get pregnant. I have been told I'm just fertil mertil. this is baby number 3 for me and my tubes will be tied.. GOOD LUCK AND BABY DUST TO YOU!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.